# SDR IPXA10661152

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 6227999003
- Part serial: 105668
- Condition: Contaminated
- Location: Ehsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT LOST CAPT'S EADI, BTB TO RAMP AND EADI CAME BACK ON, PULLED INTO CHOCKS AND EHSI WENT OFF AND ON A COUPLE OF TIMES AND HEARD SOME ELECTRICAL ARCING BEHIND INSTRUMENT PANEL, SAW AND SMELLED ACRID SMOKE     REMOVED CAPT'S EADI AND EHSI, VISUALLY CKD BACK SHELL OF EADI AND EHSI, NORMAL. WHEN REMOVED EHSI WATER DROPPED FROM BOTTOM, SUSPECT WATER INTRUDE BY CONDENSATION, REMOVED P1 PANEL, OK AND NO EVIDENCE OF WATER FOUND, CKD FWD E/E BAY AND MEC FOUND NORMAL. EQUIP COOLING TEST OK, R/R EADI AND EHSI TEST SATIS.
